# SDR AU960250

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr XP503
- Engine: Rotax ROTAX582
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Condition: Cracked
- Location: Engine Cyl Sec
- Stage of operation: CR
- Nature of condition: E, Y
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE PISTON CROWN CRACKED - THIS DEFECT WAS RECEIVED FROM THE  AUF AND IS FOR INFORMATION ONLY
